# SDR SROM200100029

- Difficulty date: November 23, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 30,542 hours, 30,896 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Module
- Part number: 657376210
- Part serial: CPC1040
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GRAVEL DEFLECTOR EQUIPED AIRCRAFT "ON DEPARTURE FROM ANCHORAGE NOSE WHEEL WOULD NOT RETRACT CYCLED GEAR ONCE, NOSE WHEEL WOULD NOT RETRACT, RETURNED TO AIRPORT FOR OVERWEIGHT LANDING WAS SMOOTH AND NORMAL".  AIRCRAFT PLACED ON JACKS AND GEAR TESTED NORMAL.  AS PRECAUTION REPLACED NLG MODULAR PACKAGE, AND LUBED GEAR.  GEAR AGAIN TESTED NORMAL.
